Research

Markov odometer actions not of product type


Reference:

Dooley, A. H. and Hamachi, T., 2003. Markov odometer actions not of product type. Ergodic Theory and Dynamical Systems, 23 (3), pp. 813-829.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1017/S0143385702001487

Details

Item Type Articles
CreatorsDooley, A. H.and Hamachi, T.
DOI10.1017/S0143385702001487
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32527

Export

Actions (login required)

View Item